Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On products of harmonic polynomials


Author: Tomas Schonbek
Journal: Proc. Amer. Math. Soc. 110 (1990), 371-375
MSC: Primary 31B05
DOI: https://doi.org/10.1090/S0002-9939-1990-1021903-7
MathSciNet review: 1021903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every polynomial in $ n$ variables, $ n \geq 2$, is a finite sum of terms, each of which is the product of two harmonic polynomials. This strengthens a result obtained by A. G Ramm in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021903-7
Article copyright: © Copyright 1990 American Mathematical Society